# SDR CALA9800785

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FORWARD TRUNNION ATTACH FITTING AIRCRAFT SIDE HAS CORROSION ON INNER FACE OF BOTH I/B AND O/B ATTACH FITTINGS AROUND BUSHINGS BOTH UPPER AND LOWER HOLES.  REMOVED CORROSION, REAMED HOLES, FABRICATED AND INSTALLED BUSHINGS PER BOHM 32-10-13 AND BSOP 20-10-3.
